# SDR CVGA20190914001

- Difficulty date: September 14, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N328RP
- Make and model: Cessna 560XL
- Aircraft serial: 5605747
- Aircraft time: 7,771 hours, 5,210 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fluid
- Condition: Dirty
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION OF LANDING GEAR, RED UNLOCK AND HYD PRESS LIGHTS REMAINED ILLUMINATED. MAINTENANCE FOUND DIRTY FLUID COMING FROM NLG STRUT WHEN CHECKING PRESSURE. SERVICED NLG STRUT. ALL OPS TESTS NORMAL FOLLOWING SERVICING.
